| Model Number |
CNWET3 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, patient's visual acuity was still blurry.The lens was exchanged for an unknown monofocal intraocular lens after the initial implant procedure.Clinical reason was iol rotation.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).